# SDR CA151029002

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN) DURING LANDING, A FIRE WARNING SOUNDED IN THE COCKPIT.  THE PILOT DISCHARGED BOTH FIRE BOTTLES AND THE FIRE WARNING WENT OUT.   GROUND INSPECTION REVEALED THAT NR 6 AND 7 BEARING EXTERNAL AREA SHOWED EVIDENCE OF FIRE AND WET OIL.  THE TURBOMACHINE CHIP DETECTOR WAS ALSO ACTIVATED. NO DEBRIS WAS FOUND IN THE EXHAUST.  THE ACFT IS BEING QUARANTINED BY THE LOCAL AIRWORTHINESS AUTHORITY.
